Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Trying to conceive. No periods, brownish spotting. Pregnancy test negative. Any thoughts?

I just got off birth control last month and had my withdrawl bleed February 24th. My husband and i are trying to concieve. I am now expecting my period but have not gotten it. Yesterday and today i have been experiencing a very light brown discharge . A little light light cramping yesterday but non today. Got anxious 5 days ago and took a pregnancy test ... Negative. Thoughts?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I do not think that you are pregnant, especially so if your pregnancy test is negative and you are having brownish spotting. Give yourself 2-3 months after stopping the birth control pill to start having regular periods and then you might have a chance at a normal pregnancy. I hope this helps relieve your anxiety. Take care and have a lovely day !
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor